Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child suffering from loose motion, passing greenish stool. Retailer erroneously gave zanocin instead of zinconia. Can it be given?

My son is 3 years , 7 month and 8 days old. He has been suffering from acute loose motion. The stool colour was slightly greenish in colour. He has been prescribed Zinconia syrup , Enterogermina Ampoules, Tindiflox Syrup. Medicine retailer has erroneously given Zanocin syrup (Oflaxacin) instead of Zinconia. In that case should I give him Zanocin syrup? Pl help.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  2653
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
first of all do not give zanocin syrup instead of zinconia as both are not the same.
please return syrup zinocin and get syrup zinconia,
syrup tindiflox has the necessary antibiotics already.
your child also needs ORS therapy, suplemented in frequent small sips as much as child can drink,
continue feeds and give syrup zinconia for 14days.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor